# SDR UALA2011050902260

- Difficulty date: May 6, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 83,575 hours, 13,493 cycles
- Engine: Pwa PW4060
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAKING FROM APU GENERATOR RT OIL PASSAGE TEST PORT JUST FORWARD OF ELECTRICAL HARNESS STUDS.  REPLACED PLUG.  APU GENERATOR LEAKING OIL FROM THE DRAIN PLUG.  REPLACED O-RING, LEAK CHECKS GOOD.
